# SDR SWAA2024070997588

- Difficulty date: June 2, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REARE SPAR FIXED T/E DEFLECTION CONTROL RIB PANEL LOWER VERTICAL BULB SEAL FITTING CRACKED MKD DOT<[01] REMOVED AND REPLACED BULB SEAL FITTING AT L/W REAR SPAR FIXED T/E DEFLECTION CONTROL RIB PANEL LOWER AREA; PER B 737-700 SRM 51-40-02-0G-0 AND BOEING DWG #115A2930.;[02] VERIFIED STEP 1 AUDIT PER MPM 52-02-02
